# SDR COEA2021033102805

- Difficulty date: February 22, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,033 hours, 41,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572108212
- Condition: Cracked
- Location: Frm 24 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 225628 NR 200035 HEAVY CHECK COE/MAJOR REPAIR: FRAME 24 WEB IS CRACKED AT STRINGER 4L. CORRECTIVE ACTION: REPAIRED PER M7 EO 72R1123-01 AND 8120-3.
